# SDR CALA2017100203380

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N38454
- Make and model: Boeing 737924ER
- Aircraft serial: 31640
- Aircraft time: 18,312 hours, 6,389 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 26C INOPERATIVE.  REPAIRED THE WIRE. OPS NORMAL
